Aa
A
A
Close
Avatar universal
sick after pnuemovax
My son was given a pnuemovax 2 weeks ago, because during immune deficiency testing he was found to have only 3 of the 12(or 15?)_titers. He has had serious, unusual infections in the past, as well as chronic sinus infections. At the time of the vaccine he had a little sinus trouble, but now  it is full blown. He does not have a fever, but instead his temp is low (96.9). I was wondering if giving him the vaccine  could have caused him to develop an infection, or is this just a coincidence?
Cancel
1 Answers
Page 1 of 1
Avatar universal
My advice as a layperson would be to take your son to a naturopath doctor bringing along copies of your son's bloodwork and immune deficiency testing. Also, seek out information on the net re: natural medicine, immune system boosting the natural way. There is a shift of thinking out there that believes that vaccines can cause harm because of the ingredients in them, or that they can cause the immune system to overreact. I don't doubt that the vaccine caused him to develop an infection. My advice is to research everything that you put into you or your son's body. If you feel that this vaccine caused this reaction then you are right and shouldn't doubt your parental "instinct".
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank